# SDR 96ZZZX1129

- Difficulty date: February 22, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N275GC
- Make and model: Cessna 650
- Aircraft serial: 6500162
- Engine: Garrtt TFE7313B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Oil Loss
- Location: Fwd Fan Grbox
- Part time: 2,316 hours
- Stage of operation: NR
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

ENGINE EXHIBITED LOW OIL PRESSURE AND ENGINE WAS SHUT DOWN.  AIRCRAFT MADE NORMAL LANDING ON SINGLE ENGINE.  FOUND TWO QUARTS OF OIL IN ENGINE.  NORMAL CAPAPCITY (6 QUARTS).  COULD NOT DUPLICATE ANY MALFUNCTIONS DURING TROUBLESHOOTING, BUT SUSPECT OIL SYSTEM PRESSURIZED FORCING OIL OUT BREATHER AS THE RESULT OF EITHER BREATHER PRESSURIZING VALVE STICKING OR UNSEATED CARBON SEAL.  REPLACED NR 1 AND NR 3 CARBON SEAL AND BREATHER PRESSURIZING VALVE.
